MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3542001 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: prophylactic.(b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient who underwent an unspecified breast reconstruction surgery with mentor memorygel 200cc silicone breast implants experienced no complications of the left implant, but underwent prophylactic implant removal to avoid injury cause she heard about a recall on the textured implants and how the implants were causing lymphoma ( mentor sent the patient email confirming there is no recall).The patient underwent explantation and replacement with non-mentor breast implant on (b)(6) 2020.